MAUDE Adverse Event Report: COOK INC PIVET GUIDE EMBRYO TRANSFER SET; MQF CATHETER, ASSISTED REPRODUCTION

COOK INC PIVET GUIDE EMBRYO TRANSFER SET; MQF CATHETER, ASSISTED REPRODUCTION
Model Number G30457
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: (b)(6).G4 ¿ pma/510(k) #: k173103.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported, upon opening the pivet guide embryo transfer set's package a foreign object was found at the front end of the inner tube.The procedure was completed by using another same-like device.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
Correction: this report is being sent to indicate the complaint event is not reportable under fda 21 cfr part 803.As such, this event no longer meets the set criteria for a reportable event; no further reports regarding this event will be submitted.H6 annex code a: a1409.Investigation has determined the alleged malfunction corresponds with lumen occlusion.The catheter lumen was occluded instead of foreign matter, which our initial report was based on.Inspection of the returned device found there was excess device material on the transfer catheter tip.The excess material is most likely the result of the tipping process.Event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death or serious injury and there is no precedence of this malfunction leading to a death or serious injury.
 
Event or Problem Description
There is no new patient or event information to report.

Brand Name
PIVET GUIDE EMBRYO TRANSFER SET
Common Device Name
MQF CATHETER, ASSISTED REPRODUCTION
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key20158019
Report Number1820334-2024-01189
Device Sequence Number4247748
Product Code MQF
UDI-Device Identifier00827002304574
UDI-Public(01)00827002304574(17)260718(10)15565415
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2026
Device Model NumberG30457
Device Catalogue NumberK-PETS-5000
Device Lot Number15565415
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2024
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale